Document Detail

Pseudohallucinations associated with moclobemide: a case report.
MedLine Citation:
PMID:  16025422     Owner:  NLM     Status:  MEDLINE    
The goal of the multicenter drug surveillance project AMSP ("Arzneimittelsicherheit in der Psychiatrie") is the monitoring, assessment and analysis of adverse drug reactions (ADR) of psychopharmalogical drugs. We report about a 23 year-old patient with a depressive episode. He developed severe pseudohallucinations under a treatment with moclobemide. The symptoms occur 6 days after starting the medication and decline within two days after stopping moclobemide. The term "pseudohallucinations" is discussed controversially but still of high interest.
D Degner; S Kropp; J Porzig; R Grohmann; E Rüther
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Pharmacopsychiatry     Volume:  38     ISSN:  0176-3679     ISO Abbreviation:  Pharmacopsychiatry     Publication Date:  2005 Jul 
Date Detail:
Created Date:  2005-07-18     Completed Date:  2005-08-26     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  8402938     Medline TA:  Pharmacopsychiatry     Country:  Germany    
Other Details:
Languages:  eng     Pagination:  179-81     Citation Subset:  IM    
Department of Psychiatry and Psychotherapy, Georg-August University of Göttingen, Germany.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Antidepressive Agents / adverse effects*,  therapeutic use
Depressive Disorder / complications,  drug therapy
Hallucinations / chemically induced*,  physiopathology,  psychology
Mianserin / analogs & derivatives,  therapeutic use
Moclobemide / adverse effects*,  therapeutic use
Monoamine Oxidase Inhibitors / adverse effects*,  therapeutic use
Sertraline / therapeutic use
Reg. No./Substance:
0/Antidepressive Agents; 0/Monoamine Oxidase Inhibitors; 24219-97-4/Mianserin; 61337-67-5/mirtazapine; 71320-77-9/Moclobemide; 79617-96-2/Sertraline

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Clioquinol treatment in familiar early onset of Alzheimer's disease: a case report.
Next Document:  Citalopram therapy as a risk factor for symptomatic hyponatremia caused by the syndrome of inappropr...